Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 258, NWS Nashville, TN

June 15, 20116 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2011, 3:48 PM CDT for 6 counties in Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 3:48 PM CDT (20:48 UTC)
Expired
Jun 15, 2011, 4:15 PM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 120 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:05 PM CDTTSTM WND DMG2 S Hohenwald, TNTREES DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2133 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WUUS54 KOHX 152048
SVROHX
TNC055-099-101-119-135-181-152115-
/O.NEW.KOHX.SV.W.0258.110615T2048Z-110615T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WAYNE COUNTY IN MIDDLE TENNESSEE...
  NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT

* AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  WAYNESBORO...MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ETHRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING LOCATION NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3557 8720 3529 8717 3532 8786 3551 8785
TIME...MOT...LOC 2048Z 268DEG 51KT 3542 8771

$$
STEIGERWALDT
2 follow-up statements
971 
WWUS54 KOHX 152103
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT WED JUN 15 2011

TNC055-119-152112-
/O.CAN.KOHX.SV.W.0258.000000T0000Z-110615T2115Z/
MAURY TN-GILES TN-
403 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GILES AND
SOUTHWESTERN MAURY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING WAS LOCATED FURTHER TO THE 
WEST. AN ADDITIONAL THUNDERSTORM COVERING THE AREA MAY BE NEEDED 
LATER. 

LAT...LON 3556 8733 3530 8734 3531 8767 3532 8771
      3532 8786 3551 8785
TIME...MOT...LOC 2102Z 267DEG 37KT 3542 8764

$$

TNC099-101-135-181-152115-
/O.CON.KOHX.SV.W.0258.000000T0000Z-110615T2115Z/
PERRY TN-LEWIS TN-WAYNE TN-LAWRENCE TN-
403 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LAWRENCE...NORTHEASTERN WAYNE...SOUTHERN LEWIS AND SOUTHEASTERN PERRY
COUNTIES UNTIL 415 PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM STILL CAPABLE OF PRODUCING HAIL THE SIZE OF 
QUARTERS...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM 
WAS LOCATED 9 MILES NORTHEAST OF WAYNESBORO...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN WAYNE...NORTHWESTERN LAWRENCE...SOUTHEASTERN PERRY AND
SOUTHERN LEWIS COUNTIES.

LAT...LON 3556 8733 3530 8734 3531 8767 3532 8771
      3532 8786 3551 8785
TIME...MOT...LOC 2102Z 267DEG 37KT 3542 8764

$$
STEIGERWALDT
157 
WWUS54 KOHX 152109 CCA
SVSOHX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT WED JUN 15 2011

TNC055-119-152113-
/O.COR.KOHX.SV.W.0258.000000T0000Z-110615T2115Z/
MAURY TN-GILES TN-
403 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GILES AND
SOUTHWESTERN MAURY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING WAS STILL LOCATED FURTHER TO 
THE WEST. AN ADDITIONAL SEVERE THUNDERSTORM WARNING MAY BE NEEDED 
LATER FOR THE AREA. 

LAT...LON 3556 8733 3530 8734 3531 8767 3532 8771
      3532 8786 3551 8785
TIME...MOT...LOC 2103Z 267DEG 37KT 3542 8763

$$

TNC099-101-135-181-152115-
/O.COR.KOHX.SV.W.0258.000000T0000Z-110615T2115Z/
PERRY TN-LEWIS TN-WAYNE TN-LAWRENCE TN-
403 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LAWRENCE...NORTHEASTERN WAYNE...SOUTHERN LEWIS AND SOUTHEASTERN PERRY
COUNTIES UNTIL 415 PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 9 MILES NORTHEAST OF WAYNESBORO...
MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN WAYNE...NORTHWESTERN
  LAWRENCE AND SOUTHERN LEWIS COUNTIES.

LAT...LON 3556 8733 3530 8734 3531 8767 3532 8771
      3532 8786 3551 8785
TIME...MOT...LOC 2103Z 267DEG 37KT 3542 8763

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:48 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 15, 3:48 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT WED JUN 15 2011

.DISCUSSION...
WATER VAPOR IMAGERY SHOWING WEAK UL TROUGH WORKING INTO THE REGION.
AT THE SFC/LLS...WARM FRONT CONTINUES TO MOVE ACROSS THE MID-STATE...
WHICH IS NOW JUST EAST OF BNA. GOOD INSTABILITY AND DECENT LL/ML
FLOW MIXED IN FUELING ONGOING THUNDERSTORM DEVELOPMENT. OVERALL...
STORMS PRODUCING AT OR BELOW 1 INCH HAIL...WITH WIND GUSTS BELOW
50KT.

WEAK ML/UL TROUGH AND TRAILING COLD FRONT EXPECTED TO PUSH ACROSS
LATER TONIGHT...WHICH WILL KEEP STRONG TO POSSIBLY ISOLATED SEVERE
STORMS GOING WELL INTO THE EVENING AS GOOD INSTABILITY REMAINS
AHEAD OF THESE FEATURES. LARGE HAIL LOOKS TO CONTINUE TO BE THE MAIN
THREAT NORTH BUT THINGS HAVE WARMED BIGTIME ACROSS THE SOUTH...BREAKING
INVERSION. WIND DAMAGE BECOMING INCREASINGLY POSSIBLE.

ML/UL TROUGH AXIS WILL MOVE BY ON THURSDAY SETTING UP ANOTHER NORTHWEST
FLOW REGIME ALOFT. AIRMASS WILL DRY SOME THURSDAY BUT CONVECTION DEVELOPING
UPSTREAM THURSDAY NIGHT MAY AGAIN RIDE DOWN OVER THE CWA EARLY FRIDAY...
BUT THEN BUILDING RIDGE WILL CUT INTO CONVECTION THROUGHOUT THE DAY.
THUS STORMS LIKELY TO BE ISO-SCT AT BEST.

ML/UL RIDGE AXIS GENERALLY HOLDS ACROSS THE MS RIVER THRU THE WEEKEND
WHICH WILL LIMIT CONVECTION AND BRING ANOTHER HEAT WAVE TO THE AREA.
ANY CONVECTION WILL BE VERY ISO AND TEMPS LIKELY TO CLIMB AS HIGH AS
THE MID-UPR 90S. THESE TYPES OF CONDITIONS WILL CONTINUE INTO THE FIRST
PART OF NEXT WEEK.

BY WEDNESDAY...A BETTER CHANCE FOR PCPN AND SLIGHTLY COOLER TEMPS ARE
ON TAP AS A ML/UL TROUGH APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      66  91  69  92 /  30  05  20  30
CLARKSVILLE    65  90  69  91 /  10  05  20  30
CROSSVILLE     62  84  64  84 /  60  10  20  30
COLUMBIA       67  92  69  93 /  30  05  20  20
LAWRENCEBURG   67  92  69  93 /  50  05  20  20
WAVERLY        65  91  69  93 /  20  05  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Jun 15, 5:27 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CDT WED JUN 15 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-161030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
527 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE TODAY.

MOISTURE WILL INCREASE ALONG A FRONTAL SYSTEM TODAY. AN ORGANIZED
AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP IN MIDDLE
TENNESSEE THIS AFTERNOON. SOME STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS...LARGE HAIL POSSIBLE AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WARM FRONT WILL MOVE NORTH ACROSS THE REGION FRIDAY. WARM AND
UNSTABLE CONDITIONS COULD GENERATE ISOLATED SEVERE THUNDERSTORMS
ON FRIDAY.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Local storm report, Jun 15, 2:30 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             WALTERHILL              35.96N 86.38W
06/15/2011  E0.50 INCH       RUTHERFORD         TN   TRAINED SPOTTER

&&

STEIGERWALDT
Local storm report, Jun 15, 2:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
240 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             4 NE HOHENWALD          35.59N 87.51W
06/15/2011  E1.00 INCH       LEWIS              TN   TRAINED SPOTTER

&&

BBOYD
Local storm report, Jun 15, 3:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
311 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             BELLE MEADE             36.10N 86.86W
06/15/2011  E1.00 INCH       DAVIDSON           TN   PUBLIC

&&

STEIGERWALDT
Local storm report, Jun 15, 3:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
323 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             10 NW NASHVILLE         36.27N 86.91W
06/15/2011  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

&&

BBOYD
Local storm report, Jun 15, 3:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  M2.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            HAIL OCCURRED AT HARDING ROAD AND INTERSTATE 24.

&&

STEIGERWALDT
Local storm report, Jun 15, 3:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
335 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FUNNEL CLOUD     8 SW NASHVILLE          36.09N 86.89W
06/15/2011                   DAVIDSON           TN   AIRPLANE PILOT

            OBSERVED AT EDWIN WARNER PARK

&&

STEIGERWALDT

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:03 AM CDTSevere Thunderstorm WarningOHXFentress, Jackson, Overton, Pickett, Putnam57 min
Jun 15, 11:02 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith28 min
Jun 15, 11:06 AM CDTSevere Thunderstorm WarningOHXGrundy24 min
Jun 15, 11:42 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam63 min
Jun 15, 11:54 AM CDTSevere Thunderstorm WarningOHXFentress, Pickett15 min
Jun 15, 11:59 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Trousdale, Williamson, Wilson61 min
Jun 15, 1:11 PM CDTSevere Thunderstorm WarningOHXDavidson, DeKalb, Rutherford, Smith, Williamson, Wilson49 min
Jun 15, 1:58 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, DeKalb, Rutherford, Williamson, Wilson62 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningOHXCannon, Cumberland, DeKalb, Van Buren, Warren, White65 min
Jun 15, 2:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart33 min
Jun 15, 2:32 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury28 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Robertson63 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury28 min
Jun 15, 3:06 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson54 min
Jun 15, 3:21 PM CDTSevere Thunderstorm WarningOHXGrundy19 min
Jun 15, 3:27 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson63 min
Jun 15, 3:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson16 min
Jun 15, 4:13 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne32 min
Jun 15, 4:16 PM CDTSevere Thunderstorm WarningOHXHickman, Maury29 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys36 min
Jun 15, 4:32 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy28 min
Jun 15, 4:44 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White31 min
Jun 15, 4:46 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne29 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningOHXGiles, Lewis, Maury13 min
Jun 15, 4:55 PM CDTSevere Thunderstorm WarningOHXDavidson35 min
Jun 15, 4:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson48 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy31 min
Jun 15, 5:11 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson34 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningOHXWilliamson37 min
Jun 15, 5:26 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson14 min
Jun 15, 5:43 PM CDTSevere Thunderstorm WarningOHXHumphreys32 min
Jun 15, 5:47 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Williamson3 hr
Jun 15, 5:50 PM CDTFlash Flood WarningOHXGrundy3 hr
Jun 15, 6:09 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys19 min
Jun 15, 6:46 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence18 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.